# SDR DALA13066733766

- Difficulty date: December 1, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 40,176 hours, 14,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FORWARD CARGO BAY THRESHOLD WEB, BS 465 - 495, RBL 26 - 30 DAMAGED.  MAINTENANCE INSTALLED NEW WEB IAW SRM 51-40-02.
